# SDR ASAA2017011219396

- Difficulty date: January 12, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 71,837 hours, 48,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot
- Condition: Dirty
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT  REPORTS L2 DOOR HARD TO OPEN. GROUNDED - YES. PERFORMED GVI AFTER DOOR IS OPENED AND DURING SWING OUT AWAY FROM AC NOTICED TOUGH TO MOVE. CLEANED AND LUBED PIVOT POINTS ON L2 DOOR OPS CHECK GOOD NO HISTORY 30 DAYS.
